Alert archive / California / Flash Flood Watches in 2012
Flash Flood Watch 2, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood watch at Jul 13, 2012, 1:18 PM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2012, 1:18 PM PDT (20:18 UTC)
- Expired
- Jul 14, 2012, 12:02 AM PDT
- In force
- 11 hr
- Issued by
- NWS Phoenix, AZ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
143 WGUS65 KPSR 132018 FFAPSR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PHOENIX AZ 118 PM MST FRI JUL 13 2012 ...LOCALLY HEAVY THUNDERSTORMS AND FLOODING LIKELY THROUGH TONIGHT... .NUMEROUS THUNDERSTORMS WILL MOVE THROUGH SOUTHERN AND CENTRAL ARIZONA AND SOUTHEAST CALIFORNIA THROUGH THE OVERNIGHT HOURS. MANY OF THESE THUNDERSTORMS WILL HAVE EXCESSIVE RAINFALL RATES WITH LOCALLY OVER ONE INCH RAINFALL ACCUMULATIONS IN A SHORT AMOUNT OF TIME. IN ADDITION...SOME AREAS MAY HAVE SEVERAL THUNDERSTORMS MOVE OVER THE SAME LOCATIONS...FURTHER ADDING TO THE RAINFALL TOTALS. AZZ020>024-026>028-CAZ030>032-140800- /O.NEW.KPSR.FF.A.0002.120713T2018Z-120714T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME... BUCKEYE...NEW RIVER...WICKENBURG...MESA...PHOENIX...GLOBE...MIAMI... SAN CARLOS...SUPERIOR...TOP-OF-THE-WORLD...GILA BEND... APACHE JUNCTION...CASA GRANDE...FLORENCE... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER 118 PM MST FRI JUL 13 2012 /118 PM PDT FRI JUL 13 2012/ ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ARIZONA AND CALIFORNIA... INCLUDING THE FOLLOWING AREAS...IN ARIZONA...GREATER PHOENIX AREA...LOWER COLORADO RIVER VALLEY AZ...NORTHWEST MARICOPA COUNTY...NORTHWEST AND NORTH CENTRAL PINAL COUNTY...SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS...SOUTHWEST DESERTS... SOUTHWEST MARICOPA COUNTY AND WEST CENTRAL DESERTS. IN CALIFORNIA...JOSHUA TREE NATIONAL PARK...LOWER COLORADO RIVER VALLEY CA AND RIVERSIDE COUNTY/EASTERN DESERTS. * THROUGH LATE TONIGHT * NUMEROUS THUNDERSTORMS WILL VERY HEAVY RAINFALL RATES. SOME LOCATIONS MAY EXPERIENCE RAINFALL TOTALS EXCEEDING ONE INCH IN A VERY SHORT AMOUNT OF TIME. * AREAS THAT EXPERIENCE HEAVY RAINFALL WILL SEE NORMALLY DRY WASHES FLOWING RAPIDLY WITH WATER. PONDING OF WATER ON LOW LYING ROADWAYS MAY BE COMMON. STEEP TERRAIN MAY SEE RAPIDLY FLOWING WATER TO LOWER ELEVATIONS AND STREAM BEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT WEATHER.GOV/PHOENIX $$
1 follow-up statement
558 WGUS65 KPSR 140702 FFAPSR FLOOD WATCH NATIONAL WEATHER SERVICE PHOENIX AZ 1202 AM MST SAT JUL 14 2012 ...FLASH FLOOD WATCH IS CANCELLED... AZZ020>024-026>028-CAZ030>032-140815- /O.CAN.KPSR.FF.A.0002.000000T0000Z-120714T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY-JOSHUA TREE NATIONAL PARK- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME... BUCKEYE...NEW RIVER...WICKENBURG...MESA...PHOENIX...GLOBE...MIAMI... SAN CARLOS...SUPERIOR...TOP-OF-THE-WORLD...GILA BEND... APACHE JUNCTION...CASA GRANDE...FLORENCE... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER 1202 AM MST SAT JUL 14 2012 /1202 AM PDT SAT JUL 14 2012/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ARIZONA AND CALIFORNIA HAS BEEN CANCELLED. SHOWERS HAVE DISSIPATED AND THE THREAT OF WIDESPREAD FLOODING HAS ENDED. STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT WEATHER.GOV/PHOENIX $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood watch went out at Jul 13, 10:05 AM PDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jul 13, 10:05 AM PDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 1005 AM MST FRI JUL 13 2012 .SYNOPSIS... MONSOONAL MOISTURE WILL PERSIST ACROSS THE DESERT SOUTHWEST...RESULTING IN ABOVE AVERAGE RAIN CHANCES AND BELOW NORMAL TEMPERATURES THROUGH EARLY NEXT WEEK. A WARMING TREND IS EXPECTED LATE NEXT WEEK AS AN AREA OF HIGH PRESSURE BUILDS ACROSS THE REGION. && .DISCUSSION... VERY SUBTLE SHORTWAVE INFERRED FROM WV IMAGERY WAS PUSHING NORTH NEAR YUMA UP THE COLORADO RIVER...LOCALLY ENHANCING DIVERGENCE WITHIN THE DOWNSTREAM CYCLONIC FLOW OVER WESTERN/CENTRAL ARIZONA. AIDED BY SOME MESOSCALE INFLUENCES AND SATURATION ALOFT IN AN AREA OF SOME STEEPER LAPSE RATES...MORE ROBUST ACCAS SHRA/TSRA HAVE CONTINUED TO BLOSSOM OVER THE REGION. ONE MORE SMALL MCV-TYPE FEATURE MOVING NORTH FROM TUCSON WILL AFFECT PARTS OF THE ERN CWA THIS MORNING...BUT MORE CLEARING WAS TAKING PLACE IN SOUTHEAST ARIZONA...MOVING TO THE NORTH. CUT HIGH TEMPS JUST A BIT...BUT ANY AMOUNT OF PROLONGED INSOLATION WILL CAUSE RAPID JUMPS IN READINGS THIS AFTERNOON. OTHERWISE...TOWERING CU DEVELOPMENT NOTED OVER THE HIGH TERRAIN OF SOUTHEAST ARIZONA IN AN AREA OF HEATING AND MLCAPES GROWING ABOVE 500 J/KG. WV IMAGERY SUGGESTS ANOTHER RIPPLE OF ENERGY CROSSING THE BAJA WITH AN UPPER LEVEL ANTI-CYCLONE OVER CENTRAL SONORA MEXICO...ENHANCING LARGE SCALE REGIONAL DIFLUENCE. ASSUMING INSTABILITY CAN BE REALIZED LATER THIS AFTERNOON AND EVENING...DYNAMICAL FIELDS APPEAR FAVORABLE FOR WELL ORGANIZED CONVECTIVE CLUSTERS. WILL INVESTIGATE NEWEST HIGH RESOLUTION MODELS...BUT HAVE ALREADY TRENDED POPS HIGHER LATE THIS AFTERNOON...AND MAY CONTINUE SUCH TRENDS WITH MORE QPF RESPONSE INTO THIS EVENING. && .PREVIOUS DISCUSSION... UPPER-LEVEL FLOW IS GENERALLY SOUTHWESTERLY BETWEEN AN AREA OF LOW PRESSURE OFF THE CA COAST AND AN ANTICYCLONE ACROSS THE GOC. THERE IS A STRONGLY DIFLUENT REGION ACROSS PIMA COUNTY...WHICH IS HELPING TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS EARLY THIS MORNING. THIS ACTIVITY IS EXPECTED TO SUSTAIN ITSELF AND EVEN INCREASE IN COVERAGE AS THE DIFLUENT REGION MOVES WESTWARD THIS MORNING. LATEST RTMA DEPICTS AN AREA OF 70+ DEG DEWPOINTS EXTENDING FROM SOUTHWEST MARICOPA COUNTY INTO LA PAZ COUNTY AND CELLS WILL DEVELOP MAINLY IN THIS CORRIDOR INTO THIS AFTERNOON. CONDITIONS REMAIN QUITE MOIST ACROSS THE DESERT SOUTHWEST WITH THE LATEST TEMPE GPS-IPW MEASURING 1.7 INCHES. WITH SUCH DEEP MOISTURE IN PLACE...PRECIPITATION IS POSSIBLE JUST ABOUT ANYWHERE ACROSS THE FORECAST AREA TODAY. HOWEVER...ASCENT ASSOCIATED WITH THE FRONT LEFT QUADRANT OF AN APPROACHING JET STREAK POINTS TO THE LOWER CO RIVER VALLEY (INCLUDING LA PAZ COUNTY) AS AN AREA WITH ENHANCED POTENTIAL. THE STRONGEST STORMS WILL AGAIN BE CAPABLE OF PRODUCING HEAVY RAIN WITH LOCALIZED FLOODING AND GUSTY WINDS. MEANWHILE...LOWEST POPS HAVE BEEN DRAWN ACROSS THE HIGHER TERRAIN EAST OF PHOENIX...WHICH IS TYPICALLY ONE OF THE MORE FAVORED AREAS FOR CONVECTION... CLIMATOLOGICALLY SPEAKING. WITH THE ANOMALOUSLY HIGH DEWPOINTS IN PLACE...BELOW-NORMAL TEMPERATURES WILL CONTINUE TODAY. NON-BIAS CORRECTED MODEL GUIDANCE WAS INCORPORATED INTO THE MIX...YIELDING TEMPERATURES 2 TO 5 DEGREES LOWER THAN PREVIOUSLY FORECAST...MAINLY IN THE AREAS WHERE AT LEAST SCATTERED PRECIPITATION IS EXPECTED. VORT MAX CURRENTLY LOCATED NEAR SAN DIEGO IS EXPECTED TO WEAKEN TODAY/TONIGHT...BUT WILL BE REPLACED BY ANOTHER TROUGH SETTLING INTO SOUTHERN CA. THIS WILL BRING SOMEWHAT DRIER AIR AND DECREASING RAIN CHANCES TO SE CA AS EARLY AS SAT AFTERNOON...THOUGH CONDITIONS WILL REMAIN ANOMALOUSLY MOIST ACROSS AZ. MODELS ARE IN GENERALLY GOOD AGREEMENT THROUGH NEXT WEEK...DEPICTING A GRADUAL DRYING TREND THROUGH TUE AS A BROAD TROUGH PERSISTS ACROSS THE WESTERN CONUS AND THE MONSOON RIDGE IS EJECTED EASTWARD. TEMPERATURES WILL ALSO REMAIN BELOW AVERAGE THROUGH AT LEAST WED. && .AVIATION... SOUTH CENTRAL ARIZONA INCLUDING KPHX...KIWA AND KSDL...SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... GENERALLY LIGHT WINDS LESS THAN 10KT...AND SCT TO BKN CLOUD DECKS AOA 8KFT WILL PERSIST ACROSS THE AREA THROUGH THE DAY/EVENING HOURS AT ALL TAF SITES. A DEEP MOIST SOUTHERLY FLOW WILL CONTINUE SHOWERS AND THUNDERSTORMS OVER THE SOUTHWEST AZ DESERTS THROUGH AT LEAST 16Z...MAINLY IN A CORRIDOR STRETCHING FROM GILA BEND NORTHWEST TO BLYTHE AND PARKER...WITH ISOLATED STILL STORMS POSSIBLE NEAR KPHX KIWA AND KSDL. BY 18Z...SURFACE WINDS BECOME MORE SOUTHWESTERLY AND THE PRECIPITATION PATTERN SHIFTS TO THE NORTH...LINGERING THE BEST CONVECTIVE POTENTIAL CLOSER TO KPHX/KIWA/KSDL INTO THE EVENING HOURS. OUTSIDE OF INTRODUCING VCTS FOR KBLH LATER TODAY....TIMING AND UNCERTAINTY DICTATES PLACING NO MENTION OF WEATHER/CIGS/REDUCED VISIBILITIES IN THE TAFS AT THIS TIME. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY... AN UPPER LEVEL LOW IS EXPECTED TO MOVE THROUGH NORTHERN CALIFORNIA LATE SUNDAY...AND THIS WILL PUSH OUR RICH MONSOON MOISTURE BOUNDARY EAST INTO NEW MEXICO FOR A FEW DAYS. HOWEVER...SUFFICIENT MOISTURE WILL REMAIN IN PLACE ACROSS SOUTH-CENTRAL ARIZONA IN THIS TIME FRAME YIELDING CONTINUED CHANCES OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON...ESPECIALLY ACROSS THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX. WITH THIS DRYING TREND...MINIMUM HUMIDITIES MAY DIP BACK INTO THE TEENS ESPECIALLY ACROSS THE LOWER DESERTS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. EXPECT LIGHT WINDS AND GOOD OVERNIGHT RECOVERY DURING THE PERIOD. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...HIRSCH/MO AVIATION...MEYERS FIRE WEATHER...MEYERS
Hazardous weather outlook, Jul 13, 4:35 AM PDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 435 AM MST FRI JUL 13 2012 AZZ021>023-026>028-141145- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 435 AM MST FRI JUL 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS OF 40 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A GRADUAL DRYING TREND IS EXPECTED...THOUGH SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST UNTIL AT LEAST TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ024-141145- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 435 AM MST FRI JUL 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS OF 40 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST UNTIL AT LEAST TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ020-025-CAZ030>033-141145- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 435 AM MST FRI JUL 13 2012 /435 AM PDT FRI JUL 13 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A WELL ABOVE-AVERAGE CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS OF 40 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A GRADUAL DRYING TREND IS EXPECTED...THOUGH ISOLATED THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Jul 13, 8:48 AM PDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
848 AM MST FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLOOD 6 ENE CASA GRANDE 32.93N 111.65W
07/13/2012 PINAL AZ LAW ENFORCEMENT
PINAL COUNTY REPORTS FLOODING VICINITY MCCARTNEY AND
OVERFIELD RDS.
&&
EVENT NUMBER PSR1200120
WATERSLocal storm report, Jul 13, 11:29 AM PDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1129 AM MST FRI JUL 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM FLOOD GLOBE 33.40N 110.78W
07/13/2012 GILA AZ TRAINED SPOTTER
STREET FLOODING REPORTED IN GLOBE.
&&
EVENT NUMBER PSR1200121
WATERSSpecial weather statement, Jul 13, 12:20 PM PDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1220 PM MST FRI JUL 13 2012 AZZ024-132000- GILA AZ- 1220 PM MST FRI JUL 13 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA UNTIL 100 PM MST AT 1219 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR CUTTER...MOVING NORTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... RURAL SOUTHERN GILA COUNTY... LAT...LON 3346 11081 3350 11062 3331 11059 3328 11072 TIME...MOT...LOC 1920Z 172DEG 7KT 3336 11068 KUHLMAN
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:32 PM PDT | Areal Flood Advisory | PSR | Riverside, San Bernardino | 118 min |
| Jul 13, 2:01 PM PDT | Areal Flood Advisory | PSR | Imperial | 119 min |
| Jul 13, 2:30 PM PDT | Flash Flood Warning | PSR | Imperial | 2 hr |
| Jul 13, 2:51 PM PDT | Areal Flood Advisory | PSR | Riverside | 114 min |
| Jul 13, 3:09 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 66 min |
| Jul 13, 3:21 PM PDT | Flash Flood Warning | PSR | Imperial | 114 min |
| Jul 13, 3:53 PM PDT | Special Weather Statement | PSR | Imperial | 37 min |
| Jul 13, 4:09 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 51 min |
| Jul 13, 4:27 PM PDT | Flash Flood Warning | PSR | Imperial | 2 hr |
| Jul 12, 5:58 PM PDT | Severe Thunderstorm Warning | PSR | Maricopa | 62 min |
| Jul 12, 6:39 PM PDT | Areal Flood Advisory | PSR | Maricopa | 111 min |
| Jul 12, 7:40 PM PDT | Special Weather Statement | PSR | Maricopa | 65 min |
| Jul 13, 8:34 AM PDT | Areal Flood Advisory | PSR | Maricopa, Pinal | 116 min |
| Jul 13, 10:37 AM PDT | Areal Flood Advisory | PSR | La Paz | 113 min |
| Jul 13, 11:17 AM PDT | Flash Flood Warning | PSR | La Paz | 3 hr |
| Jul 13, 11:24 AM PDT | Areal Flood Advisory | PSR | Gila | 111 min |
| Jul 13, 11:56 AM PDT | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Jul 13, 12:16 PM PDT | Flash Flood Warning | PSR | La Paz | 119 min |
| Jul 13, 12:20 PM PDT | Special Weather Statement | PSR | Gila | 40 min |
| Jul 13, 12:25 PM PDT | Areal Flood Advisory | PSR | Gila, Maricopa | 110 min |
| Jul 13, 12:48 PM PDT | Flash Flood Warning | PSR | Gila | 117 min |
| Jul 13, 2:18 PM PDT | Areal Flood Advisory | PSR | La Paz | 117 min |
| Jul 13, 2:57 PM PDT | Special Weather Statement | PSR | 33 min | |
| Jul 13, 3:05 PM PDT | Areal Flood Advisory | PSR | Maricopa | 115 min |
| Jul 13, 3:59 PM PDT | Special Weather Statement | PSR | 46 min | |
| Jul 13, 4:21 PM PDT | Areal Flood Advisory | PSR | Gila | 114 min |
| Jul 13, 4:46 PM PDT | Special Weather Statement | PSR | 44 min |
Nearby
Flash Flood Watches in California, 2012Flash Flood Watches in Arizona, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.